# SDR SIMA20171221003

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,687 hours, 28,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY LIGHT LEAD DAMAGED.  REPAIRED THE WIRING CONNECTOR IAW SWPM 20-21-00 OPS CHECKED GOOD IAW AMM 33-50-00
